# SDR 2001UALA02327

- Difficulty date: November 23, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 5,980 hours, 1,631 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING - SMOKING OR SPARKING.  DR-3L LAV 135 CABIN TEMP IS MUCH COLDER THAN SELECTED ON CABIN CONTROL PANEL LIKE 6 DEG.   FOUND THE FWD LEFT LAV LIGHT INOP, THE LIGHT GOES ON & OFF INTERMITTENTLY.  LIGHT STAYS ON FOR ABOUT 15 MINUTES AND THEN GOES OFF.  REPLACED THE LAV LIGHT ASSEMBLY AS IT WAS SUSPECTED AN INTERMITTENT SHORT.  NO OTHER REPORTED INCIDENTS AFTER LIGHT ASSY REPLACEMENT.
